Works matching DE "MATHEMATICAL reformulation"
Results: 420
EQUITY IN DYADS: THE NOTION OF `MORE EQUITABLE'.
- Published in:
- Rationality & Society, 2004, v. 16, n. 2, p. 191, doi. 10.1177/1043463104043714
- By:
- Publication type:
- Article
A scalable sparse Cholesky based approach for learning high-dimensional covariance matrices in ordered data.
- Published in:
- Machine Learning, 2019, v. 108, n. 12, p. 2061, doi. 10.1007/s10994-019-05810-5
- By:
- Publication type:
- Article
Modulus-based synchronous multisplitting iteration methods for linear complementarity problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 425, doi. 10.1002/nla.1835
- By:
- Publication type:
- Article
Hermitian-type generalized singular value decomposition with applications.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 60, doi. 10.1002/nla.1825
- By:
- Publication type:
- Article
Shape optimization approaches to free-surface problems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 11, p. 818, doi. 10.1002/fld.3876
- By:
- Publication type:
- Article
Stable Numerical Solution of the Cauchy Problem for the Laplace Equation in Irregular Annular Regions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1799, doi. 10.1002/num.22159
- By:
- Publication type:
- Article
Passing to the limit in a Wasserstein gradient flow: from diffusion to reaction.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 419, doi. 10.1007/s00526-011-0440-9
- By:
- Publication type:
- Article
Lagrangian and Hamiltonian Duality.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 813, doi. 10.1007/s10958-016-3069-6
- By:
- Publication type:
- Article
A Continuous Model of Transportation Revisited.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 119, doi. 10.1007/s10958-013-1644-7
- By:
- Publication type:
- Article
Ash's Theorem on Δ-Categorical Structures and a Condition for Infinite Δ-Dimension.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 5, p. 353, doi. 10.1007/s10469-015-9357-2
- By:
- Publication type:
- Article
STABLE EQUILIBRIA- A REFORMULATION. PART II. DISCUSSION OF THE DEFINITION AND FURTHER RESULTS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 4, p. 694, doi. 10.1287/moor.16.4.694
- By:
- Publication type:
- Article
STRONG FORMULATION FOR MULTI-ITEM CAPACITATED LOT SIZING.
- Published in:
- Management Science, 1984, v. 30, n. 10, p. 1255, doi. 10.1287/mnsc.30.10.1255
- By:
- Publication type:
- Article
Complex symplectic geometry with applications to vector differential operators.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 617, doi. 10.3906/mat-1103-25
- By:
- Publication type:
- Article
Multistage bilevel programming problems.
- Published in:
- Optimization, 2003, v. 52, n. 4/5, p. 605, doi. 10.1080/02331930310001611420
- By:
- Publication type:
- Article
A VaR Black–Litterman model for the construction of absolute return fund-of-funds.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 10, p. 1489, doi. 10.1080/14697680903121018
- By:
- Publication type:
- Article
Efficient Spectral Collocation Algorithm for Solving Parabolic Inverse Problems.
- Published in:
- International Journal of Computational Methods, 2016, v. 13, n. 6, p. 1, doi. 10.1142/S0219876216500365
- By:
- Publication type:
- Article
Accelerating mathematical programming techniques with the corridor method.
- Published in:
- International Journal of Production Research, 2021, v. 59, n. 9, p. 2739, doi. 10.1080/00207543.2020.1740343
- By:
- Publication type:
- Article
First and Second Zagreb Eccentricity Indices of Thorny Graphs.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 1, p. 7, doi. 10.3390/sym9010007
- By:
- Publication type:
- Article
A multi-user multi-operator computing pricing method for Internet of things based on bi-level optimization.
- Published in:
- International Journal of Distributed Sensor Networks, 2020, v. 16, n. 1, p. N.PAG, doi. 10.1177/1550147719900110
- By:
- Publication type:
- Article
Andrews–Curtis groups and the Andrews–Curtis conjecture.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 3, p. 373, doi. 10.1515/JGT.2007.029
- By:
- Publication type:
- Article
A KADISON--SAKAI-TYPE THEOREM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 249, doi. 10.1017/S0004972708001160
- By:
- Publication type:
- Article
Two New Reformulation Convexification Based Hierarchies for 0-1 MIPs.
- Published in:
- Advances in Operations Research, 2015, p. 1, doi. 10.1155/2015/784817
- By:
- Publication type:
- Article
Modified Halfspace-Relaxation Projection Methods for Solving the Split Feasibility Problem.
- Published in:
- Advances in Operations Research, 2012, p. 1, doi. 10.1155/2012/483479
- By:
- Publication type:
- Article
GEOMETRIC PHASES, GAUGE SYMMETRIES AND RAY REPRESENTATION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 26, p. 5333, doi. 10.1142/S0217751X06033799
- By:
- Publication type:
- Article
Identification of the one-mode quadratic Heisenberg group with the projective group PSU(1,1) and holomorphic representation.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2020, v. 23, n. 4, p. N.PAG, doi. 10.1142/S021902572050023X
- By:
- Publication type:
- Article
A distributionally robust chance-constrained model for humanitarian relief network design.
- Published in:
- OR Spectrum, 2023, v. 45, n. 4, p. 1153, doi. 10.1007/s00291-023-00726-y
- By:
- Publication type:
- Article
Stabilized column generation for the temporal knapsack problem using dual-optimal inequalities.
- Published in:
- OR Spectrum, 2017, v. 39, n. 2, p. 541, doi. 10.1007/s00291-016-0463-x
- By:
- Publication type:
- Article
The strong tree property and weak square.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 1/2, p. 150, doi. 10.1002/malq.201600009
- By:
- Publication type:
- Article
Place, race and stardom: Becoming Merle Oberon.
- Published in:
- Continuum: Journal of Media & Cultural Studies, 2012, v. 26, n. 6, p. 803, doi. 10.1080/10304312.2012.731256
- By:
- Publication type:
- Article
A power moment reformulation of the Nikiforov-Uvarov method for exactly solvable systems.
- Published in:
- Canadian Journal of Physics, 2016, v. 94, n. 4, p. 410, doi. 10.1139/cjp-2015-0601
- By:
- Publication type:
- Article
Condición de Lorentz y ecuaciones de ondas electromagnéticas como propiedades emergentes del sistema de Maxwell.
- Published in:
- INGENIARE - Revista Chilena de Ingeniería, 2021, v. 29, n. 4, p. 767
- By:
- Publication type:
- Article
Bounds in Ontology-Based Data Access via Circuit Complexity.
- Published in:
- Theory of Computing Systems, 2017, v. 61, n. 2, p. 464, doi. 10.1007/s00224-016-9707-z
- By:
- Publication type:
- Article
Reconcilable Differences.
- Published in:
- Theory of Computing Systems, 2011, v. 49, n. 2, p. 460, doi. 10.1007/s00224-011-9323-x
- By:
- Publication type:
- Article
Theory and Applications of Bioinspired Neural Intelligence for Robotics and Control.
- Published in:
- Computational Intelligence & Neuroscience, 2016, p. 1, doi. 10.1155/2016/5089767
- By:
- Publication type:
- Article
Computational management science special issue on 'Robust Optimization and Applications'.
- Published in:
- 2016
- By:
- Publication type:
- Editorial
Reformulation versus cutting-planes for robust optimization.
- Published in:
- Computational Management Science, 2016, v. 13, n. 2, p. 195, doi. 10.1007/s10287-015-0236-z
- By:
- Publication type:
- Article
Reformulations and solution algorithms for the maximum leaf spanning tree problem.
- Published in:
- Computational Management Science, 2010, v. 7, n. 3, p. 289, doi. 10.1007/s10287-009-0116-5
- By:
- Publication type:
- Article
Deterministic Oversubscription Planning as Heuristic Search: Abstractions and Reformulations.
- Published in:
- Journal of Artificial Intelligence Research, 2015, v. 52, p. 97, doi. 10.1613/jair.4443
- By:
- Publication type:
- Article
Antiperiodic XXZ Chains with Arbitrary Spins: Complete Eigenstate Construction by Functional Equations in Separation of Variables.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 7, p. 989, doi. 10.1007/s11005-015-0759-9
- By:
- Publication type:
- Article
Guest Editorial: Energy Optimization Methods.
- Published in:
- 2013
- By:
- Publication type:
- Editorial
Combinatorial Optimization of the Discretized Multiphase Mumford-Shah Functional.
- Published in:
- International Journal of Computer Vision, 2013, v. 104, n. 3, p. 270, doi. 10.1007/s11263-013-0617-0
- By:
- Publication type:
- Article
Uniform in bandwidth consistency of kernel estimators of the tail index.
- Published in:
- Extremes, 2010, v. 13, n. 3, p. 353, doi. 10.1007/s10687-009-0091-9
- By:
- Publication type:
- Article
A Laplacian approach to ℓ1-norm minimization.
- Published in:
- Computational Optimization & Applications, 2021, v. 79, n. 2, p. 441, doi. 10.1007/s10589-021-00270-x
- By:
- Publication type:
- Article
On the solution of nonconvex cardinality Boolean quadratic programming problems: a computational study.
- Published in:
- Computational Optimization & Applications, 2017, v. 66, n. 1, p. 1, doi. 10.1007/s10589-016-9856-7
- By:
- Publication type:
- Article
Conic approximation to quadratic optimization with linear complementarity constraints.
- Published in:
- Computational Optimization & Applications, 2017, v. 66, n. 1, p. 97, doi. 10.1007/s10589-016-9855-8
- By:
- Publication type:
- Article
Improved error bound and a hybrid method for generalized Nash equilibrium problems.
- Published in:
- Computational Optimization & Applications, 2016, v. 65, n. 2, p. 431, doi. 10.1007/s10589-014-9699-z
- By:
- Publication type:
- Article
Approximated perspective relaxations: a project and lift approach.
- Published in:
- Computational Optimization & Applications, 2016, v. 63, n. 3, p. 705, doi. 10.1007/s10589-015-9787-8
- By:
- Publication type:
- Article
Linear equalities in blackbox optimization.
- Published in:
- Computational Optimization & Applications, 2015, v. 61, n. 1, p. 1, doi. 10.1007/s10589-014-9708-2
- By:
- Publication type:
- Article
Exact computational approaches to a stochastic uncapacitated single allocation p-hub center problem.
- Published in:
- Computational Optimization & Applications, 2014, v. 59, n. 1/2, p. 185, doi. 10.1007/s10589-013-9629-5
- By:
- Publication type:
- Article
A constrained optimization reformulation and a feasible descent direction method for $$L_{1/2}$$ regularization.
- Published in:
- Computational Optimization & Applications, 2014, v. 59, n. 1/2, p. 263, doi. 10.1007/s10589-014-9683-7
- By:
- Publication type:
- Article